MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Embolism (1829); Vascular Dissection (3160)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Jetstream (b)(6) study.It was reported that the patient experienced a distal embolization in the target limb.The patient was enrolled into the jetstream (b)(6) study on (b)(6) 2018 and the index procedure was performed on (b)(6) 2018.The 100% stenosed, 5.0mmx60mm, tasc ii b target classified lesion was located in the left distal superficial femoral artery (sfa).The lesion was treated with a 2.1 mm jetstream xc atherectomy catheter and a jetstream console.Post treatment, percutaneous transluminal balloon angioplasty (pta) was performed, with 10% final residual stenosis.On (b)(6) 2018, a distal embolization of the target limb was detected through angiography in the anterior tibial artery.The event was treated with thrombus aspiration and endovascular pta.On the same day, the subject was also noted with class b superficial femoral artery dissection.No actions were taken to treat the event.The event was considered to be recovered/resolved.On (b)(6) 2018, the subject was discharged on aspirin and clopidogrel.

Brand Name
JETSTREAM PVCN100
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10025216
Report Number2134265-2020-05990
Device Sequence Number2937897
Product Code MCW
UDI-Device Identifier08714729890430
UDI-Public08714729890430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45010
Device Catalogue Number45010
Device Lot NumberJET0552
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date05/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR